Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

How can corn on the legs be treated?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
Hello Doctor



I have a wart or a corn on my left leg in between the middle finger and the finger to its left. While I was coming to Montenegro for my business travel, I had visited a dermatologist in XXXXXXX and he suggested that it can be a wart or a corn and to get it removed while I will be back from my travel.



While in Montenegro, the wart/corn was bothering me so I searched for some home remedies for treating it. I found common opinion to apply fresh garlic paste on it. I tried he same and probably the amount that I had applied was more than required and thus is has turned into blisters around the area of the corn/wart. It is causing a lot of problem in walking. Please suggest what should I do?

Doctor's reply to your question above...

Brief Answer:
Topical steroid and antibiotic, anti inflammatory medicines

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and you seem to have developed irritant contact dermatitis to garlic.
You should apply a topical steroid and antibiotic combination like cortisone cream and neosporin ointment on the affected areas twice daily.
Also take anti inflammatory medicines like tablet ibuprofen.
This will help in settling the reaction.
Regards
Dr Asmeet

My further query:
I am not able to get Neosporin ointment here. Can you suggest any generic name for the same. Can both be mixed at the time of application? Also please suggested will the pus which has accumuated below the blister will also go away with these medicines?
Tue, 5 Jun 2018 in General Health
 
 
Answered by Dr. Asmeet Kaur Sawhney 51 minutes later
Brief Answer:
Neosporin contains neomycin, both need to be applied simultaneously

Detailed Answer:
Hi
Neosporin contains neomycin sulphate.
You can ask for it from the pharmacist.
You need to mix antibiotic cream and cortisone cream and apply on the affected areas twice daily simultaneously.
If the pus accumulated is less it will settle with this, otherwise oral antibiotics will be required.
For a clearer picture I would recommend you to upload the pictures of the affected area under the report section of the site so that I can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor